# SDR SWAA2024122771541

- Difficulty date: November 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON LONGITUDINAL STUB BEAM LOCATED AT STA 947+3 RBL 24.(MARKED)<[01] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REMOVED .030? FROM .071. OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REMOVED .030? FROM .071. OUT OF LIMITS PER SRM 53-70-51-1A-1 INSPECTED AND VERIFIED;[03] REMOVED INTERCOSTAL BS 947.5-967; RBL 24 FOR REPLACEMENT PER SRM 51-40-02.;[04] LOCATED AND DRILLED NEW STUB BEAM PER SRM 51-40-02. OK TO INSTALL.;[05] INSPECTED WORK IN C/A #4 OK TO INSTALL;[06] REMOVED AND REPLACED LONGITUDINAL STUB BEAM LOCATED AT STA 947+3 RBL 24. (INTERCOSTAL) PER SRM 51-40-02.;[07] VERIFIED THE REMOVAL AND REPLACEMENT OF LONGITUDINAL STUB BEAM LOCATED AT STA 947+3 RBL 24. (INTERCOSTAL) PER SRM 51-40-02.NO DEFECT.(RII);[08] REMOVED AND REPLACED LONGITUDINAL STUB BEAM LOCATED AT STA 947+3 RBL 24.(INTERCOSTAL) PER SRM 51-40-02;;[09] C/W INSPECTION;[10] C/W INSPECTION
